On Exponential Families of Markov Processes

Research output: Contribution to journalJournal articleResearchpeer-review

Standard

On Exponential Families of Markov Processes. / Küchler, Uwe; Sørensen, Michael.

In: Journal of Statistical Planning and Inference, Vol. 66, No. 1, 1998, p. 3-19.

Research output: Contribution to journalJournal articleResearchpeer-review

Harvard

Küchler, U & Sørensen, M 1998, 'On Exponential Families of Markov Processes', Journal of Statistical Planning and Inference, vol. 66, no. 1, pp. 3-19. https://doi.org/10.1016/S0378-3758(97)00072-4

APA

Küchler, U., & Sørensen, M. (1998). On Exponential Families of Markov Processes. Journal of Statistical Planning and Inference, 66(1), 3-19. https://doi.org/10.1016/S0378-3758(97)00072-4

Vancouver

Küchler U, Sørensen M. On Exponential Families of Markov Processes. Journal of Statistical Planning and Inference. 1998;66(1):3-19. https://doi.org/10.1016/S0378-3758(97)00072-4

Author

Küchler, Uwe ; Sørensen, Michael. / On Exponential Families of Markov Processes. In: Journal of Statistical Planning and Inference. 1998 ; Vol. 66, No. 1. pp. 3-19.

Bibtex

@article{eae0694074c011dbbee902004c4f4f50,
title = "On Exponential Families of Markov Processes",
abstract = "Statistik",
author = "Uwe K{\"u}chler and Michael S{\o}rensen",
year = "1998",
doi = "10.1016/S0378-3758(97)00072-4",
language = "English",
volume = "66",
pages = "3--19",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier BV * North-Holland",
number = "1",

}

RIS

TY - JOUR

T1 - On Exponential Families of Markov Processes

AU - Küchler, Uwe

AU - Sørensen, Michael

PY - 1998

Y1 - 1998

N2 - Statistik

AB - Statistik

U2 - 10.1016/S0378-3758(97)00072-4

DO - 10.1016/S0378-3758(97)00072-4

M3 - Journal article

VL - 66

SP - 3

EP - 19

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 1

ER -

ID: 53418